# SDR NACA2020080500015

- Difficulty date: July 1, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 50,580 hours, 55,464 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65454265
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING LOWER SKIN AT STR7 WBL55R.  REMOVED AND FOUND WITHIN LIMITS IAW DWG 5710D2830 REV IR, NO REMAINING DEFECTS FOUND.
